Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why my semen has become thick ?

I m 25 yrs guy . Recently my semen has become very thick. Before it was more liquid and I used to squirt out with force during ejaculation. The squirting was very pleasure filled. But now it is thick and just dribbles, and I can t even feel it coming out fully. So my climax is not so good. What do I do ?
Asked On : Tue, 24 May 2011
Answers:  2 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome,
Your symptoms don't sound too alarming – but you would go to GP for an examination of the groin and lower back area.
You have obviously lived or travelled in the tropics, the fact that you might have picked up some infection there.
Your GP should be able to rule out any serious problems.
thanking you
Answered: Tue, 24 May 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Thickness of semen has changed and due to that probably the dribbling complaint is your problem.It can happen due to infection;deficiency of any multivitamin/mineral;lifestyle changes or any other cause.You can start on with a multivitamin tablet or to be more specific an antioxidant which you can get prescribed by your family physician ;if the problem improves fine or else you will need to consult a Urologist for opinion and treatment.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor